Alert archive / Kansas / Wind Advisories in 2020
Wind Advisory 10, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Jun 9, 2020, 3:33 AM CDT for 18 counties in Kansas. It took effect at Jun 9, 2020, 7:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2020, 3:33 AM CDT (08:33 UTC)
- In effect from
- Jun 9, 2020, 7:00 PM CDT
- Expired
- Jun 10, 2020, 12:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Wichita, KS
Counties Allen County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harvey County, KS, Labette County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 84 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
024 WWUS73 KICT 090833 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 333 AM CDT Tue Jun 9 2020 KSZ032-033-047-048-050-067-068-082-083-091-092-092245- /O.UPG.KICT.HW.A.0002.200609T2100Z-200610T1200Z/ /O.NEW.KICT.HW.W.0002.200609T2100Z-200610T1200Z/ Russell-Lincoln-Barton-Ellsworth-Rice-Reno-Harvey-Kingman- Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 333 AM CDT Tue Jun 9 2020 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to around 55 mph expected. * WHERE...Portions of Central and South Central Kansas. * WHEN...From 4 PM this afternoon to 7 AM CDT Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during very high winds, and avoid windows. Use caution if you must drive. && $$ KSZ049-051>053-069-093-092245- /O.UPG.KICT.HW.A.0002.200609T2100Z-200610T1200Z/ /O.NEW.KICT.HW.W.0002.200610T0000Z-200610T1200Z/ Saline-McPherson-Marion-Chase-Butler-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, Rose Hill, Winfield, and Arkansas City 333 AM CDT Tue Jun 9 2020 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to around 55 mph expected. * WHERE...Saline, McPherson, Marion, Chase, Butler and Cowley Counties. * WHEN...From 7 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during very high winds, and avoid windows. Use caution if you must drive. && $$ KSZ070>072-094>096-098>100-092245- /O.UPG.KICT.HW.A.0002.200609T2100Z-200610T1200Z/ /O.NEW.KICT.WI.Y.0010.200610T0000Z-200610T1200Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 333 AM CDT Tue Jun 9 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...From 7 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
747 WWUS73 KICT 091946 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 246 PM CDT Tue Jun 9 2020 KSZ032-033-047-048-050-067-068-082-083-091-092-101000- /O.CON.KICT.HW.W.0002.200609T2100Z-200610T1200Z/ Russell-Lincoln-Barton-Ellsworth-Rice-Reno-Harvey-Kingman- Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 246 PM CDT Tue Jun 9 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to around 55 mph expected. * WHERE...Portions of Central and South Central Kansas. * WHEN...From 4 PM this afternoon to 7 AM CDT Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during very high winds, and avoid windows. Use caution if you must drive. && $$ KSZ049-051>053-069-093-101000- /O.CON.KICT.HW.W.0002.200610T0000Z-200610T1200Z/ Saline-McPherson-Marion-Chase-Butler-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, Rose Hill, Winfield, and Arkansas City 246 PM CDT Tue Jun 9 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to around 55 mph expected. * WHERE...Saline, McPherson, Marion, Chase, Butler and Cowley Counties. * WHEN...From 7 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during very high winds, and avoid windows. Use caution if you must drive. && $$ KSZ070>072-094>096-098>100-101000- /O.EXT.KICT.WI.Y.0010.200610T0000Z-200610T1700Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 246 PM CDT Tue Jun 9 2020 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT WEDNESDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...From 7 PM this evening to noon CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Butler
395 WWUS73 KICT 100727 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 227 AM CDT Wed Jun 10 2020 KSZ032-047-100830- /O.CAN.KICT.HW.W.0002.000000T0000Z-200610T1200Z/ Russell-Barton- Including the cities of Russell and Great Bend 227 AM CDT Wed Jun 10 2020 ...HIGH WIND WARNING IS CANCELLED... Northwest winds have subsided, though will remain occasional gusty early this morning. However, the risk for strong and damaging winds has ended. $$ KSZ049-051>053-068-069-083-092-093-101700- /O.EXB.KICT.WI.Y.0010.200610T1200Z-200610T1700Z/ /O.CON.KICT.HW.W.0002.000000T0000Z-200610T1200Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Sedgwick-Sumner- Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, and Arkansas City 227 AM CDT Wed Jun 10 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON CDT TODAY... * WHAT...Northwest winds 30 to 40 mph with gusts around 55 mph will subside to 25 to 30 mph with gusts to 45 mph. * WHERE...Saline, McPherson, Marion, Chase, Harvey, Butler, Sedgwick, Sumner and Cowley Counties. * WHEN...For the High Wind Warning, until 7 AM CDT this morning. For the Wind Advisory, from 7 AM this morning to noon CDT today. * IMPACTS...Minor wind damage is possible until around sunrise. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ033-048-050-067-082-091-101200- /O.CON.KICT.HW.W.0002.000000T0000Z-200610T1200Z/ Lincoln-Ellsworth-Rice-Reno-Kingman-Harper- Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson, Lyons, Sterling, Hutchinson, Kingman, Anthony, Harper, and Attica 227 AM CDT Wed Jun 10 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 30 to 40 mph with gusts around 55 mph expected. * WHERE...Portions of Central and South Central Kansas. * WHEN...Until 7 AM CDT This Morning. * IMPACTS...Minor wind damage is possible until around sunrise. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during very high winds, and avoid windows. Use caution if you must drive. && $$ KSZ070>072-094>096-098>100-101700- /O.CON.KICT.WI.Y.0010.000000T0000Z-200610T1700Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 227 AM CDT Wed Jun 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...Until Noon CDT Today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
509 WWUS73 KICT 100919 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 419 AM CDT Wed Jun 10 2020 KSZ049-051>053-068-069-083-092-093-101700- /O.CAN.KICT.HW.W.0002.000000T0000Z-200610T1200Z/ /O.EXT.KICT.WI.Y.0010.200610T0919Z-200610T1700Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Sedgwick-Sumner- Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, and Arkansas City 419 AM CDT Wed Jun 10 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 25 to 35 mph with gusts of 45 to 50 mph expected. * WHERE...Harvey, Butler, Saline, Sedgwick, McPherson, Chase, Marion, Cowley and Sumner Counties. * WHEN...Until noon CDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ033-048-050-067-082-091-101030- /O.CAN.KICT.HW.W.0002.000000T0000Z-200610T1200Z/ Lincoln-Ellsworth-Rice-Reno-Kingman-Harper- Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson, Lyons, Sterling, Hutchinson, Kingman, Anthony, Harper, and Attica 419 AM CDT Wed Jun 10 2020 ...HIGH WIND WARNING IS CANCELLED... Northwest winds have subsided, though will remain occasional gusty this morning. However, the risk for strong and damaging winds has ended. $$ KSZ070>072-094>096-098>100-101700- /O.CON.KICT.WI.Y.0010.000000T0000Z-200610T1700Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 419 AM CDT Wed Jun 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...West winds 25 to 30 mph with gusts of 45 to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...Until Noon CDT Today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
754 WWUS73 KICT 101651 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1151 AM CDT Wed Jun 10 2020 KSZ049-051>053-068>072-083-092>096-098>100-101800- /O.EXP.KICT.WI.Y.0010.000000T0000Z-200610T1700Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson- Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 1151 AM CDT Wed Jun 10 2020 ...WIND ADVISORY WILL EXPIRE AT NOON CDT TODAY... Winds will continue to decrease during the afternoon and are expected to remain below wind advisory criteria. $$ Howerton
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Jun 9, 2:50 AM CDT, 43 minutes earlier.
Area forecast discussion, Jun 9, 2:50 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Wichita KS 250 AM CDT Tue Jun 9 2020 .SHORT TERM...(Today through Thursday night) Issued at 250 AM CDT Tue Jun 9 2020 High impact wind event expected across much of the area late today through tonight. High confidence to upgrade to a high wind warning west of Beaumont ridge in the Flint Hills with advisory across southeast Kansas. An anomalously strong tropospheric low with MSLP outside the mean climatology for early June will move eastward across Kansas today through this evening. The strongest winds are expected on the west and south periphery of the cyclone, beginning to affect western portions of central Kansas and south central Kansas by late this afternoon. As for precip/convective chances, a narrow corridor of elevated moisture transport early this morning may result in isolated to widely scattered showers and storms over the Flint Hills and southeast Kansas. A focus for surface based convection will be along the Pacific front/dry- line as it arcs from the I-70 corridor in central Kansas across southeast Kansas this afternoon. However, rather warm temperatures aloft will likely suppress deep convection until the stronger forcing arrives and aids in weakening the inhibition, though by then the better chances will likely shift into north central and northeast Kansas. However, if storms develop, they will have potential to be strong to severe. Showers and a few storms appear more likely this evening through tonight across central Kansas where elevated moisture transport and instability will wrap around the northwest periphery of the upper low. Northwest winds through midday Wednesday may remain in the advisory realm, though will let the day shift assess the need for any wind headline extension. After a cooler day on Wednesday, temperatures should climb back a little above climo on Thursday. Darmofal .LONG TERM...(Friday through Monday) Issued at 250 AM CDT Tue Jun 9 2020 Upper ridge still looks to build over the Plains again by the weekend with little if any chance for meaningful rain and temperature averaging a little above mid-June climo. KED && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1137 PM CDT Mon Jun 8 2020 VFR conditions will prevail across the region for tonight into Tuesday with increasing winds from deepening surface low pressure. South winds will switch to a west/northwest direction across central and south central Kansas for late Tuesday afternoon into the evening hours. The winds will really ramp up with gusts of 40 to 50kts likely and numerous rain showers with a few embedded storms Tuesday night. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 88 55 80 57 / 10 20 0 0 Hutchinson 85 54 79 56 / 20 40 10 0 Newton 87 54 77 56 / 20 40 10 0 ElDorado 87 55 77 56 / 10 30 10 0 Winfield-KWLD 88 56 80 57 / 10 10 0 0 Russell 79 52 79 54 / 70 70 10 0 Great Bend 79 51 79 55 / 60 70 10 0 Salina 87 54 79 56 / 40 70 20 0 McPherson 86 54 78 55 / 30 60 10 0 Coffeyville 89 59 79 56 / 20 10 10 0 Chanute 89 57 77 56 / 20 20 10 0 Iola 89 57 77 56 / 20 30 20 0 Parsons-KPPF 90 58 78 56 / 20 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 PM this evening to 7 AM CDT Wednesday for KSZ070>072-094>096-098>100. High Wind Warning from 4 PM this afternoon to 7 AM CDT Wednesday for KSZ032-033-047-048-050-067-068-082-083-091-092. High Wind Warning from 7 PM this evening to 7 AM CDT Wednesday for KSZ049-051>053-069-093. && SHORT TERM...KED LONG TERM...KED AVIATION...CDJ
Hazardous weather outlook, Jun 9, 3:26 AM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 326 AM CDT Tue Jun 9 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100830- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 326 AM CDT Tue Jun 9 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Very strong west to northwest winds are expected to develop late this afternoon and early evening across central and south central Kansas and continue into tonight, while also spreading eastward across the Flint Hills and southeast Kansas. Wind gusts of 50 to 60 mph will be possible with the strongest gusts expected west of the Kansas turnpike. Please refer to the latest High Wind Warning and Wind Advisory for details. There is a chance for thunderstorms today and tonight across much of the area. A severe storm will be possible this afternoon for a small portion of central and southeast Kansas, generally along and north of a line from Salina to Cottonwood Falls to Parsons. The main threats will be damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Northwest winds may remain occasionally strong through midday on Wednesday with gusts to around 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:33 AM CDT | High Wind Warning | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.